A new proof that the product of three or more exponential random variables is moment-indeterminate

  1. Lookup NU author(s)
  2. Dr Jordan Stoyanov
Author(s)Ostrovska S, Stoyanov J
Publication type Article
JournalStatistics & Probability Letters
Year2010
Volume80
Issue9-10
Pages792-796
ISSN (print)0167-7152
Full text is available for this publication:
We show that the produclt of three or more exponential random variables is M-indeterminate.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/j.spl.2010.01.012
DOI10.1016/j.spl.2010.01.012
Actions    Link to this publication